# SDR SWAA2020090814086

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 9,464 hours, 4,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT A/C RIGHT OUTBOARD FLASHLIGHT TESTS RED (FLASHING), OK TO CONTINUE PER MEL 25-12-01 SP#1B TRACKING # 98373 ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ).  REPLACED BATTERY PER CMM 25-60-13.
